This paper addresses the construction of polynomial and non-polynomial splines of the fourth order of approximation. Smooth non-polynomial splines of the minimal defect are constructed using preliminarily constructed Hermite-type splines. The estimates of the approximations are given and the constants they include are calculated.
Digital Object Identifier (DOI)
G. Burova, I. and E. Zhilin, D.
"Polynomial and Non-Polynomial Splines with the Fourth Order of Approximation,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 24.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss4/24